Ask The Doctor > Questions & Answers > Doc told me i had threatned abortion and i will miscarry

Doc told me i had threatned abortion and i will miscarry

Patient: Doc told me i had threatned abortion and i will miscarry.they gave me amoxycillin for seven days.but i eat for only two days.now i m 20 weeks pregnant.will amoxycillin harm my unborn baby.please help

 

 

Doctor: Hello,Thanks for the query.Amoxicillin is the least harmful medication and used widely in pregnancy. It considered to be safe even in an early pregnancy and will not have any hazardous side effects on the growth and development of the baby. Hence, there is nothing for you to worry regarding this aspect.Wish you a safe and successful pregnancy.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment